# SDR SWAA2022101258657

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 47,638 hours, 28,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN OH BIN BULLNOSE AT 23/24 ABC IS NOT SEATED PROPERLY / [01] RESECURED LIGHT AND LENS PER AMM 33-51-03
